Error estimation for the numerical solution of boundary value problems for an ordinary differential equation by means of $\tau$-moduli
Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1630-1633
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_9_a19,
author = {E. K. Bonchev},
title = {Error estimation for the numerical solution of boundary value problems for an ordinary differential equation by means of $\tau$-moduli},
journal = {Differencialʹnye uravneni\^a},
pages = {1630--1633},
year = {1992},
volume = {28},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_9_a19/}
}
TY - JOUR AU - E. K. Bonchev TI - Error estimation for the numerical solution of boundary value problems for an ordinary differential equation by means of $\tau$-moduli JO - Differencialʹnye uravneniâ PY - 1992 SP - 1630 EP - 1633 VL - 28 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_9_a19/ LA - ru ID - DE_1992_28_9_a19 ER -
%0 Journal Article %A E. K. Bonchev %T Error estimation for the numerical solution of boundary value problems for an ordinary differential equation by means of $\tau$-moduli %J Differencialʹnye uravneniâ %D 1992 %P 1630-1633 %V 28 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1992_28_9_a19/ %G ru %F DE_1992_28_9_a19
E. K. Bonchev. Error estimation for the numerical solution of boundary value problems for an ordinary differential equation by means of $\tau$-moduli. Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1630-1633. http://geodesic.mathdoc.fr/item/DE_1992_28_9_a19/